# SDR 2008FA0000200

- Difficulty date: March 18, 2008
- Submitted: March 19, 2008
- Operation: General aviation
- Aircraft: N6029T
- Make and model: Cessna 150D
- Aircraft serial: 15060729
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MUFFLER PRESSURE TEST REVEALED CRACKS IN NR 1 CYLINDER EXHAUST PORT, FWD SIDE. UNKNOWN CYLINDER TIME, WAS BORED .015 INCH OVERSIZE.
